MathSciNet Relay Station
MathSciNet bibliographic data
MR2448991 (2009j:30085) 30D45 (28A99 30C10 42C05)
Lubinsky, D. S. Universality limits in the bulk for arbitrary measures on compact sets. J. Anal. Math. 106 (2008), 373–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement